Jump to content

Guinevere

Junior Member
  • Content Count

    84
  • Joined

  • Last visited

About Guinevere

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    UK
  1. Hi, I don't fit the criteria as you've given them but I often feel as though I'm alone. There are aspects of being me that I try to hide and not share with anyone, either because I dislike those traits and don't want to drive people away, or through not wanting to make them uncomfortable. Even if there are people around I think it's possible to feel a lack of connectedness.
  2. I increased the dose slightly today and I do feel a little better than yesterday. If it isn't just my imagination, it does kind of suggest that I'd reduced the dose a bit too quickly before. Not sure about other medications. My doctor did give me sleeping tablets for a short while when I started sertraline, but I don't think she'd be willing to do so again. Restlessness I'm not sure what options there are. My doctor suggested taking iron supplements, but they haven't helped much with that particular issue. I'm going to have to go back and see her, when I can get an appointment :(
  3. I did, but at least initially the benefits of the sertraline outweighed the side effects for me. I think she thinks that the side effects can't be that bad as I've put up with them for so long - we are talking several years. I'm not sure why I am finding it all such an issue now. i don't know, it doesn't make any sense.
  4. I've been taking it for depression. Actually until a few months ago I was taking it in combination with a lowish dose of sodium valproate. But then I started to feel I could handle the side effects no longer so I reduced and then stopped the sodium valproate, and then started reducing the sertraline. Maybe I have just done too much too quickly, but at the same time I am desperate to get rid of the physical symptoms I'm getting. They symptoms might be unrelated to the sertraline, but without stopping it completely and seeing, I don't know what else to do.
  5. Ok I've been taking sertraline for years now, until very recently it was 150mg a day. I've always had side effects with it though, tense shoulders, restless feeling in my legs - so much so that it's extremely difficult just to sit still, inability to stay asleep for more than about 90 minutes at a time. Dry mouth. Headaches. I think they're probably all related to the sertraline anyway - my doctor doesn't and thinks I'm making s lot of fuss about nothing, I think. Anyway I am at the point where I feel I just can't stand it any more. I have been trying to reduce the dose to see if that will help, went to 100 mg about 4 months back, 75mg about 2 months ago, and have just tried to lower the dose to 50mg.. But right now I am feeling worse than ever - all of the above symptoms, plus being shattered and feeling nauseous, feeling hot and cold and my mood is low - not good. I don't think I could cope with going back to the way I was pre-sertraline :( I just want to stop the sertraline completely, but then on the other hand I'm wondering if some of this feeling so awful is due to withdrawal symptoms from the sertraline. Has anyone else experienced anything like this? I think I need to go back and talk to my doctor probably, but I had a look at the online appointment booking system tonight and there are no appointments availble for prebooking with my doctor at the moment, I could try ringing on Monday to get a same day appointment, but there's no guarantee that I'd get to see my own doctor, it could be anyone, and I don't think that seeing just anyone would be a very good idea in terms of continuity of care. In any case the surgery is closed now till Monday. Not being able to at least make an appointment to discuss what's going on is making me feel even worse.
  6. I avoided going to the dentist for about 18 years... When I finally plucked up the nerve to go, they were actually really lovely. They were more concerned with treating me as I was then, rather than judging me for not having had any dental treatment for so long. one of the questions they asked was whether I was nervous about going to the dentist - I said I was a bit, and they have taken care to reassure me during my appointments there. Perhaps it might be worth looking for a dentist that is experienced in treating anxious patients? Hopefully it will go well, but if for any reason you don't like the dentist that you see, remember that you can always vote with your feet and go and find another dentist that you do get on with instead. Think how great it will feel to get your teeth sorted though and to not have to worry about it any more..
  7. Hi, I thought I'd update this. A month or so on from starting iron supplements and I have found that I'm less tired, but other than that I'm not sure that there's been much effect on depression unfortunately. However I've also had to simultaneously reduce one of my AD meds, so probably that hasnt helped much.
  8. Apologies if this has already been asked, I did have a look, but didn't find anything... I wondered if anyone has had any experience with depression and iron deficiency? I've just been told that my iron levels are low, although I'm not actually anaemic yet. A lot of the symptoms of iron deficiency appear to overlap with depression symptoms and so I'm wondering how likely it is that things will improve when my iron levels get back up to normal levels again. I suppose I am really hoping that the iron is the thing that is the problem, but am quite apprehensive in case it isn't. :(
  9. Thank you so much everyone for replying to this. It helps that you've understood. You have given me some things to think about too, but I'm going to have to come back to this later to respond properly, as I can't get my thoughts together at the moment. Thanks again.
  10. Because I'm really not sure that I do believe that's it's possible for me. I wish I felt differently about it, I really do, but how can I make myself believe something that I don't believe? everything feels a bit hopeless right now
  11. I have done that in the past.... My doctor was actually fine about it, just said well let's restart them and see how it goes. I think it would be a good idea to go and talk to your doctor about it, the sooner you do that, the sooner you can get things sorted and back on track again. Good luck, I hope it goes well, and definitely better than you are fearing it might.
×
×
  • Create New...